# SDR 2007UALA02164

- Difficulty date: June 21, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 55,125 hours, 30,496 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT CABIN MANGLED.  REPAIRED, REPLACED INOP SECTION OF LIGHT.  OPS RESTORED TO NORMAL.
